Integral Equations and Operator Theory

, Volume 31, Issue 2, pp 186–213

Harmonically weighted dirichlet spaces associated with finitely atomic measures

  • Donald Sarason

DOI: 10.1007/BF01214250

Cite this article as:
Sarason, D. Integr equ oper theory (1998) 31: 186. doi:10.1007/BF01214250


The space D(μ) associated with a positive measure μ on the unit circle is a Hilbert space made from the holomorphic functions in the unit disk whose derivatives are square integrable when weighted against the Poisson integral of μ. In this paper the structure of D(μ) is investigated for the case where μ is a finite sum of atoms. The wandering vectors of the shift operator on D(μ) are described.

Copyright information

© Birkhäuser Verlag 1998

Authors and Affiliations

  • Donald Sarason
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeley

Personalised recommendations